# SDR 2023FA0000014

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: General aviation
- Aircraft: N755AM
- Make and model: Snias AS350B3
- Aircraft serial: 4500
- Aircraft time: 7,143 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,102 hours, 955 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P42P143
- Part serial: 33019
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED ENCODING ALTIMETER, AFTER OVERHAUL UNDER WO# 3267658.  DURING THE FUNCTIONAL CHECKS, THE ITEM FAILED TO SEND THE CORRECT ALTITUDE INFORMATION TO THE TRANSPONDER. ITEM TO BE RETURNED.
